# SDR GTIA2024051538117

- Difficulty date: May 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 13,670 hours, 5,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUME EVENT FORWARD AND AFT CABIN DESCENDINGTHROUGH 10000 FT-PERFORMED ENG #1 RUN IAW AMM 71-00-00 CHECK PACK 1 & PACK 2 FOR FUME EVENT . NO ABNORMAL SCENTS IAW AMM 21-52-00 PERFORMED ENG 2 RUN IAW AMM 71-00-00 CHECK PACK 1 &2 FOR FUME EVENTS NO ABNORMAL SCENTS. A/C OK FOR CONT SVC
